# SDR J7SA2024090500000

- Difficulty date: August 3, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N84YU
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9300
- Aircraft time: 4,604 hours, 1,729 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: GG43120103
- Part serial: 00714
- Condition: Smoke
- Location: Zone 100
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW NOTICED BRIEF SMOKY SMELL AND HAZE IN THE COCKPIT AND CABIN SHORTLY AFTER TAKEOFF FROM IAD. THE CONDITION DISSIPATED QUICKLY. FOLLOWING LANDING, AMBER L PACK FAIL CAS ILLUMINATED WITH HIGH TEMPERATURE (122°C). PMAT SHOWED LH PACK DISCHARGE OVERHEAT. REPLACED THE LH AIR CYCLE MACHINE IAW AMM 21-52-09-400-801. REPLACED NECESSARY SEALS AND PACKINGS. OPS CHECK GOOD.
